# SDR IPXA2020100560931

- Difficulty date: October 4, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 58,847 hours, 19,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO P1 RT SIDE NR 1 FLOOR BOARD DAMAGED.  THIS IS A MAJOR REPAIR, TRANSFERRED TO NRC NR 670725 514476 10-3-20.  COMPLETED FABRICATIONOF FLOOR PANEL, PER EO B767 5320 9693-I ALL WORK COMPLETED ON NRC NR 670725.  COMPLETED FABRICATION OF FLOOR PANEL, PER EO B767-5320-9693-I.  ALL WORK COMPLETED ON NRC 670725.
